BibTeX record journals/appml/ZhangLC20

download as .bib file

@article{DBLP:journals/appml/ZhangLC20,
  author       = {Yaxiu Zhang and
                  Qilong Liu and
                  Zhen Chen},
  title        = {Preconditioned Jacobi type method for solving multi-linear systems
                  with M-tensors},
  journal      = {Appl. Math. Lett.},
  volume       = {104},
  pages        = {106287},
  year         = {2020},
  url          = {https://doi.org/10.1016/j.aml.2020.106287},
  doi          = {10.1016/J.AML.2020.106287},
  timestamp    = {Mon, 28 Aug 2023 21:34:45 +0200},
  biburl       = {https://dblp.org/rec/journals/appml/ZhangLC20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}